MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of clinical neuro-ophthalmology · 1992

Pain upon eye movement following digoxin absorption.

Mermoud A, Safran A B, de Stoutz N

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

A patient who had received digoxin for 6 months experienced glare and ocular pain induced by eye movement. The symptoms lasted for 2 days and disappeared within hours after the treatment was discontinued. Four months later, digoxin was readministered. After 2 days, the symptoms reappeared but disappeared again within hours of stopping treatment. The origin of the pain is uncertain, although mechanisms related to optic nerve or ocular muscle involvement should be considered. Digoxin toxicity should be included in the differential diagnosis of pain evoked by ocular movements.

Для цитирования: Mermoud A, Safran A B, de Stoutz N. Pain upon eye movement following digoxin absorption.. Journal of clinical neuro-ophthalmology. 1992.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.